Is hair loss a side effect of Spironolactone?

Answer Hair loss is not a known side effect of Spironolactone, which is used for fluid retention and swelling due to liver cirrhosis or kidney problems, to lower aldosterone or raise potassium. Those cond... Read More »

Top Q&A For: Is hair loss a side effect of Spironolactone

Is hair loss a side effect of Coreg?

Hair loss, also known as alopecia, has been reported in less than 1 percent of people who are using the prescription medicine Coreg, a beta blocker that treats congestive heart failure and high blo... Read More »

Is hair loss a side effect of Cytomel?

Cytomel, a corrective thyroid treatment, does have a side effect of partial hair loss or thinning, but only in children. The hair loss usually is not permanent, nor is it a side effect for adults w... Read More »

How well does spironolactone work for hair loss?

On One Hand: Female BaldingSpironolactone is one of the most common drugs prescribed for women experiencing female pattern hair loss. Hair loss in females is most commonly caused by an abnormal abu... Read More »

Is weight loss a side effect of Synthroid?

Unusual weight loss is one of the general side effects of the drug Synthroid, which is prescribed to patients with underactive thyroids. Other side effects include insomnia, headache, diarrhea and ... Read More »